# SDR DALA2023020901039

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 82,365 hours, 30,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 DURING SVC FOUND MULTIPLE EMERGENCY LIGHTS INOP - EPATH SEATS 43 -45 DEF, 3R UPPER INTERIOR SIGN, 3L LOWER INTERIOR SIGN, 3R EXTERIOR EMER. LIGHT. CORRECTIVE ACTION: T/S PER B757-200 SSM 33-51. FOUND ALL LIGHTS ASSOCIATED WITH BATTERY PACK M736 INOP, INSTALLED POWER SUPPLY PER B757 AMM 33-51. TEST OK. (9558943)
